International Journal of
Physical Sciences

  • Abbreviation: Int. J. Phys. Sci.
  • Language: English
  • ISSN: 1992-1950
  • DOI: 10.5897/IJPS
  • Start Year: 2006
  • Published Articles: 2572

Full Length Research Paper

Improvement of the homotopy perturbation method to nonlinear problems

J. F. Alzaidi
  • J. F. Alzaidi
  • Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah, Saudi Arabia.
  • Google Scholar
A. A. Alderremy
  • A. A. Alderremy
  • Department of Mathematics, Faculty of Science, King Khalid University, Abha, Saudi Arabia.
  • Google Scholar


  •  Received: 15 November 2017
  •  Accepted: 31 January 2018
  •  Published: 28 February 2018

How to cite this article

APA /
Alzaidi, J. F., & Alderremy, A. A. (2018). Improvement of the homotopy perturbation method to nonlinear problems. International Journal of Physical Sciences, 13(4), 43-53.
Chicago /
J. F. Alzaidi and A. A. Alderremy  . "Improvement of the homotopy perturbation method to nonlinear problems." International Journal of Physical Sciences 13, no. 4 (2018): 43-53.
MLA /
J. F. Alzaidi and A. A. Alderremy  . "Improvement of the homotopy perturbation method to nonlinear problems." International Journal of Physical Sciences 13.4 (2018): 43-53.